# SDR IPXA2021072772137

- Difficulty date: July 6, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 683L221G04
- Part serial: R592121
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#1 ENGINE I/B T/R LOWER SIDE WALL FACE SHEET IS GOUGED.REPAIRED GOUGED #1 ENGINE I/B T/R LOWER SIDE WALL FACE SHEET IAW VT-SAA EA 011-7830-01-A9229 REV. IR AND UPS EO MD11-7830-81038-A. (MINOR)
